On the 23rd I had gotten off my period. I took Plan B One-Step the 24th (because of unprotected sex). Today I woke up at 4:30 a.m to abdominal pain and spotting. I went back to bed and woke up at 10 to a flow as if I went back on my period. I know it can make your period early and late but I don't know if it's possible to have your period 5 days after taking it.. Can someone please explain to me what's going on???
Ashley; Yes this is very common with the plan B, and more than likely what your having now is not your regular period the hormones in the plan B really mess up your system in many way from heavy bleeding to severe cramps, mood changes headaches and on. But sometimes the blood now or later closer to your regular period which could be late this time around could almost look reddish brown and more slimy, Heavy to thick. So what you are having is all from the Plan B and again your normal period could come early, Or Late next month because of the high dose of hormone in the plan B. Hope that helps some. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 1 answer
Posted 19 May 2014 • 2 answers
Posted 14 Jan 2015 • 1 answer
Posted 18 Apr 2015 • 2 answers
Plan B One-Step - Took plan b within 24 hours of unprotected sex, 10 days later had brown spotting,?
Posted 16 Jun 2016 • 0 answers